# SDR HEEA087441

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 3,631 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Wire Harness
- Part number: 407375012101
- Part serial: 075
- Condition: Inoperative
- Location: Fadec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FADEC DEGRADE LIGHT IN FLIGHT. TO BE SENT TO MFG FOR CREDIT.
